I have been taking the generic form of Zoloft for about a month now, and it seems to be helping a little more each day. However, there are some side effects that are just relentless! I feel like that I can't stop sweating, no matter what! My teeth also chatter non-stop, but only I notice that. Does anyone else have these side effects? I was dizzy a lot for a while, and the nausea isn't as frequent as it used to be, but the sweating and teeth chattering just won't stop, and I was just curious if anyone else experiences these side effects. Thanks
I experience sweating as well, not the teeth chattering though... I am currently taking 50 mg per day... My doctor wanted me to go on 150 mg daily, but I felt too sick off of it... It's different for everyone..., stay on a lower dose if you can.
If you are feeling those types of side effects from just 50 mgs, you might want to mention that to your doctor. Itís not uncommon for strange side effects to appear at high doses, but you are not on a high dose. I was on a rather high dose of Zoloft once and I had some strange side effects, but not the ones you mentioned.